# SDR ASOA2013030703112

- Difficulty date: January 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,741 hours, 17,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 310 CORRODED BETWEEN STGR 26RT & 26LT.   REMOVED CORROSION FROM PREVIOUSLY TREATED AREA IAW SRM 51-21-26-001-001-A01 FROM FS 310 BETWEEN STGR 26 RT AND 26 LT.  COMPLIED WITH STEP 1 REO 670-53-21-923.
